# SDR CAL950217

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 833703
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TPA - FLT 0365 - THE RT MLG RED UNSAFE LIGHT ILLUMINATED INTERMITTENTLY WITH THE GEAR HANDLE IN THE DOWN POSITION WHEN APPROACHING TPA.  CYCLING THE GEAR DID NOT HELP.  THE GEAR WAS VISUALLY CONFIRMED DOWN AND LOCKED.  THE RED LIGHT CAME ON CONTINUOUSLY UPON LANDING, AND WAS ACCOMPANIED BY CAWS LANDING GEAR ANNUNCIATION.  THE AIRCRAFT TAXIED TO THE GATE NORMALLY.  MAINTENANCE FOUND RT MLG DOWNLOCK PROXIMITY SWITCH AT FAULT.  THE PROXIMITY SWITCH WAS REMOVED AND REPLACED.  THE PROXIMITY SWITCH TESTED GOOD.  (X)
